International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 69, Pages 3765-3774

Rational toral ranks in certain algebras

Yasusuke Kotani1 and Toshihiro Yamaguchi2

1Department of Mathematics, Faculty of Science, Kochi University, Kochi 780-8520, Japan
2Department of Mathematics Education, Faculty of Education, Kochi University, Kochi 780-8520, Japan

Received 24 March 2004; Revised 17 September 2004

Copyright © 2004 Yasusuke Kotani and Toshihiro Yamaguchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We calculate the rational toral ranks of two spaces whose cohomologies are isomorphic and note that rational toral rank is a rational homotopy invariant but not a cohomology invariant.